| Catalog Number |
01.10.10.130 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Batch review performed on 01 april 2019: lot 1854515: (b)(4) items manufactured and released on 14-dec-2018.No anomalies found related to the problem.To date, another similar event has been reported on this same lot (complaint (b)(4) [mdr 2019-0017]).Visual inspection performed by r&d project manager: the spring ball plunger has come apart.It is possible that this occurrence could have been influenced by variation in production/assembly however this cannot be confirmed.
Event or Problem Description
During surgery, the locking ball fell out from the handle.The surgeon used a straight broach handle to complete the surgery.